# SDR 03FDEA01340

- Difficulty date: August 15, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 69163395
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF NLG DOOR UPPER FITTING ON BS 227.9 BULKHEAD LBL 8, WL 180.  REMOVED NLG UPPER FITTING AND LOCATED AND BACK DRILLED NEW FITTING.  INSTALLED FITTING WET WITH SEALANT IAW SRM 51-30-2.
